# SDR MASA99088

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- System (JASC): 2600 · Fire Protection System
- Part: Pull Handle
- Part number: 114300523
- Condition: Chafed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FKL/PIT - FLT 5952 - CREW NOTICED A NOXIOUS SMELL DURING FLIGHT.  MAINTENANCE TROUBLESHOT AND FOUND A CHAFED WIRE IN THE FIRE PULL HANDLE.  REMOVED AND REPLACED THE FIRE PULL HANDLE, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  HOWEVER, THIS PROBLEM RECURRED LATER IN THE DAY.  SEE MRR CONTROL NR MASA99089.  (X)
